# SDR CA141119006

- Difficulty date: November 16, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 64,369 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Out Of Tolerance
- Location: Ailerons
- Part time: 64,106 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF THE CREW FELT THAT THERE WAS RESISTANCE IN THE ROLL CONTROLS, ESPECIALLY IN RIGHT TURNS. THE AIRCRAFT RETURNED TO THE DEPARTURE AIRPORT AND LANDED UNEVENTFULLY. MAINTENANCE CARRIED OUT A DETAILED INSPECTION OF THE ENTIRE ROLL CONTROL SYSTEM, AND FOUND TWO CABLES WITH LOW TENSION. THE CABLES WERE RE-TENSIONED AND A TEST FLIGHT WAS CARRIED OUT WITH NO FURTHER ISSUES NOTED.
